# SDR 97ZZZX34

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyro
- Condition: Malfunction
- Location: Rate Gyro
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT INOPERATIVE.  RATE GYRO CIRCUIT BREAKER POPPED.  FOUND RATE GYRO MALFUNCTIONING.
